University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Robust exponential attractors for Cahn-Hilliard type equations with singular potentials

Miranville, A and Zelik, S (2004) Robust exponential attractors for Cahn-Hilliard type equations with singular potentials MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 27 (5). pp. 545-582.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 25 March 2004
Identification Number : https://doi.org/10.1002/mma.464
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, Cahn-Hilliard equation, singular potential, logarithmic potential, exponential attractor, global attractor, REACTION-DIFFUSION SYSTEM, LOGARITHMIC FREE-ENERGY, SPINODAL DECOMPOSITION, MICROFORCE BALANCE, HIGHER DIMENSIONS, BEHAVIOR, MOBILITY, MODEL
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833088

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800